Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Density problems involving $ p\sb{r}(n)$


Author: Patrick J. Costello
Journal: Math. Comp. 38 (1982), 633-637
MSC: Primary 10A45
DOI: https://doi.org/10.1090/S0025-5718-1982-0645678-X
MathSciNet review: 645678
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Lower bounds on the density of zeros of $ {p_r}(n)$ are provided for certain values of r.


References [Enhancements On Off] (What's this?)

  • [1] T. Apostol, Introduction to Analytic Number Theory, 'Springer-Verlag, New York, 1976, p. 148. MR 0434929 (55:7892)
  • [2] A. O. L. Atkin, "Proof of a conjecture of Ramanujan," Glasgow Math. J., v. 8, 1967, pp. 14-32. MR 0205958 (34:5783)
  • [3] A. O. L. Atkin, "Multiplicative congruence properties and density problems for $ p(n)$," Proc. London Math. Soc., v. 18, 1968, pp. 563-576. MR 0227105 (37:2690)
  • [4] R. Bambah, "Two congruence properties of Ramanujan's function $ \tau (n)$," J. London Math. Soc., v. 21, 1946, pp. 91-93. MR 0019665 (8:445e)
  • [5] R. Bambah, "Ramanujan's function $ \tau (n)$, a congruence property," Bull. Amer. Math. Soc., v. 53, 1947, pp. 764-765. MR 0021553 (9:78g)
  • [6] T. Klove, "Density problems for $ p(n)$," J. London Math. Soc. (2), v. 2, 1970, pp. 504-508. MR 0265309 (42:219)
  • [7] D. H. Lehmer, "Some functions of Ramanujan," Math. Student, v. 27, 1959, pp. 105-116. MR 0131412 (24:A1263)
  • [8] D. W. MacLean, "Residue classes of the partition function," Math. Comp., v. 34, 1980, pp. 313-317. MR 551308 (81a:10002)
  • [9] M. Newman, "An identity for the coefficients of certain modular forms," J. London Math. Soc., v. 30, 1955, pp. 488-493. MR 0070658 (17:15d)
  • [10] M. Newman, "Some theorems about $ {p_r}(n)$," Canad. J. Math., v. 9, 1957, pp. 68-70. MR 0083520 (18:720b)
  • [11] M. Newman, "A table of coefficients of the powers of $ \eta (\tau )$," Nederl. Akad. Wetensch. Proc. Ser. A, v. 59, 1956, pp. 204-216. MR 0076802 (17:946g)
  • [12] S. Ramanujan, Collected Papers, Chelsea, New York, 1927, pp. 210-213, 232-238.
  • [13] G. N. Watson, "Ramanujan's Vermutung über Zerfallungsanzahlen," J. Reine Angew. Math., v. 179, 1938, pp. 97-128.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A45

Retrieve articles in all journals with MSC: 10A45


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1982-0645678-X
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society